MAUDE Adverse Event Report: Roche Diagnostics Cholesterol Gen.2; Cholesterol, enzymatic

Roche Diagnostics Cholesterol Gen.2; Cholesterol, enzymatic
Catalog Number 08057443190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results from the cobas c 503 analytical unit.The initial result was 3.41 mg/dl, and the repeat result was 295 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The field service engineer found that the lamp was not fully extended.He fully extended the lamp mechanism to seat against the incubation disk.Abnormal aspiration alarms were present in the analyzer alarm trace.Therefore, a pre-analytical issue cannot be excluded.The investigation is ongoing.

Brand Name
Cholesterol Gen.2
Common Device Name
Cholesterol, enzymatic
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50821000
Report Number1823260-2026-03848
Device Sequence Number15990538
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057443190
Device Lot Number934751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown